E-ISSN 2149-388X | ISSN 2149-0430
 

Case Report 


DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use

Seymanur Ala Enli, Emin Gemcioglu, Merve Kiran.

Abstract
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare, potentially life-threatening, drug-induced hypersensitivity reaction that includes skin eruption, hematologic abnormalities (eosinophilia and atypical lymphocytosis), lymphadenopathy, and internal organ involvement (liver, kidney, and lung). Moreover, retrospective studies have reported a mortality rate between 5% and 10%. In this paper, a case of DRESS with renal and hepatic organ involvement developing 2 weeks after the use of allopurinol which is among the most common drugs for DRESS will be presented.

Key words: Allopurinol, DRESS, Elevated liver enzyme, Acute kidney injury


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Seymanur Ala Enli
Articles by Emin Gemcioglu
Articles by Merve Kiran
on Google
on Google Scholar
Article Statistics
 Viewed: 112
Downloaded: 13


How to Cite this Article
Pubmed Style

Enli SA, Gemcioglu E, Kiran M. DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. Ulutas Med J. 2020; 6(1): 44-48. doi:10.5455/umj.20200207110845


Web Style

Enli SA, Gemcioglu E, Kiran M. DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. http://www.ulutasmedicaljournal.com/?mno=85807 [Access: March 31, 2020]. doi:10.5455/umj.20200207110845


AMA (American Medical Association) Style

Enli SA, Gemcioglu E, Kiran M. DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. Ulutas Med J. 2020; 6(1): 44-48. doi:10.5455/umj.20200207110845



Vancouver/ICMJE Style

Enli SA, Gemcioglu E, Kiran M. DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. Ulutas Med J. (2020), [cited March 31, 2020]; 6(1): 44-48. doi:10.5455/umj.20200207110845



Harvard Style

Enli, S. A., Gemcioglu, . E. & Kiran, . M. (2020) DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. Ulutas Med J, 6 (1), 44-48. doi:10.5455/umj.20200207110845



Turabian Style

Enli, Seymanur Ala, Emin Gemcioglu, and Merve Kiran. 2020. DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. THE ULUTAS MEDICAL JOURNAL, 6 (1), 44-48. doi:10.5455/umj.20200207110845



Chicago Style

Enli, Seymanur Ala, Emin Gemcioglu, and Merve Kiran. "DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use." THE ULUTAS MEDICAL JOURNAL 6 (2020), 44-48. doi:10.5455/umj.20200207110845



MLA (The Modern Language Association) Style

Enli, Seymanur Ala, Emin Gemcioglu, and Merve Kiran. "DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use." THE ULUTAS MEDICAL JOURNAL 6.1 (2020), 44-48. Print. doi:10.5455/umj.20200207110845



APA (American Psychological Association) Style

Enli, S. A., Gemcioglu, . E. & Kiran, . M. (2020) DRESS Syndrome Associated with Elevated Liver Enzyme and Acute Kidney Injury after Allopurinol Use. THE ULUTAS MEDICAL JOURNAL, 6 (1), 44-48. doi:10.5455/umj.20200207110845